# SDR AALA20161231011

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 47,988 hours, 19,671 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 251A44304
- Part serial: 36572
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DFW-SJC FLIGHT RETURNED TO DFW. LEVELED AT 260 STABILIZER OUT OF TRIM ILLUMINATED. TRIM RESPONDED NORMALLY TO TRIM SWITCH AFTER DISCONNECTING AUTOPILOT AND AUTO-THROTTLE. REMOVED AND REPLACED FIRST OFFICER COLUMN CUTOUT SWITCH IAW AMM 27-41-51. OPERATIONAL CHECK GOOD.
